# SDR 08FDEA02458

- Difficulty date: June 25, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N494FE
- Make and model: Boeing 727227
- Aircraft serial: 21532
- Aircraft time: 41,141 hours, 27,171 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: BCREF0074
- Condition: Twisted
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD FLAP TRANSMITTER CABLE TWISTED AROUND (2 EACH) LT WING SPOILER CABLES.  RE-ROUTED LT O/B FLAP TRANSMITTER CABLE WHICH WAS WRAPPED AROUND 2 EACH SPOILER CABLES IAW MM 27-52-013-4. NO DEFECTS NOTED TO SPOILER  OR FLAP TRANSMITTER CABLE. OPS CHECK GOOD IAW MM 27-51-000-5 AND 27-61-000-5.
